Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 629 / 1080

Chelsun
(@chelsun)
Active Member
Joined: 1 year ago
Posts: 51
 

@mina I did have anxiety. I forgot to mention that in my post, I took Ativan for several months until the symptoms started to subside. It did help. 


Mina liked
ReplyQuote
Chelsun
(@chelsun)
Active Member
Joined: 1 year ago
Posts: 51
 

@jaydev55 I did not have insomina or digestion issues. Sorry if you are experience those. What is making me not 100%, is occassionly, usually in the mornings I have a small flair up, feeling a little dizzy and off, but by the time I get half a bottle of Pedilyte in me it subsides. I think for me, it's about staying hypdrated and keeping electolytes in balance. 

If you look into how they treat POTS, it will give you many helpful ways to combat symptoms. 

 


ReplyQuote
Chelsun
(@chelsun)
Active Member
Joined: 1 year ago
Posts: 51
 

@nasu Wow that is really good to hear. With weaning antibodies, I'm trying to figure out what I need to do. 


LaraG liked
ReplyQuote
Mina
 Mina
(@mina)
Active Member
Joined: 11 months ago
Posts: 62
 

@dianesingh thank you for your response, i appreciate it


ReplyQuote
beckykraker
(@beckykraker)
New Member
Joined: 9 months ago
Posts: 4
 
Posted by: @macysolomon20

Hello, I’m Macy. I am 30 years old, from Tennessee. I am type 1 diabetic, have POTS, and have had a slight touch of anxiety in the past, but nothing like I’m experiencing since receiving my first round of the vaccine. I started feeling very anxious 4 days after my shot. I didn’t think much of it, until it started progressing daily along with “ tag along symptoms.” I get that random feeling of “doom.” It’s like that empty gut wrenching feeling like something bad is going to happen, then it progresses to me getting extremely dizzy, almost feeling like a human yo-yo. It gets to the point I have to sit or lie down to catch my balance. Then I’ll get that “car sick feeling.” I am happily married with two beautiful boys, who in fact needs a healthy mama and wife. So naturally, me not feeling well just can’t come into play. My doctors have prescribed me buspar, but I’ve only been taking it for a week, so I know I’m not going to see any changes with a snap of a finger. Has anyone else experienced severe anxiety afterwards? How long does it last? Did you get the second vaccine? Did it make your symptoms (anxiety) worse? I am so scared, uncomfortable, and just want to feel normal again!!

 


ReplyQuote
beckykraker
(@beckykraker)
New Member
Joined: 9 months ago
Posts: 4
 

I'm so sorry this is happening to you and I have heard quite a few people talk about feeling anxious, for me it went down like this I was two and a half weeks late for my period and 3 days after my mood started to go down. Basically out of the month over two weeks during my cycle I am so anxious and so depressed that I almost go into a state of psychosis. Prior to taking the vaccine I was the happiest that I had ever been after finding ketamine treatment for my depression a year and a half prior to that. I don't know if this is helpful at all all I know is that there are other people that are experiencing mental health issues. It angers me that God knows how many more people are suffering from this and nobody is saying anything


ReplyQuote
Patience
(@lau01)
Active Member
Joined: 11 months ago
Posts: 26
 

@chelsun very happy for you ! I've got something similar, but an extreme fatigue since 5 months now... did you have this ? Something help ? Take care of you


ReplyQuote
Patience
(@lau01)
Active Member
Joined: 11 months ago
Posts: 26
 

@nath7 no, just be patient I guess... 


ReplyQuote
Patience
(@lau01)
Active Member
Joined: 11 months ago
Posts: 26
 

@chulapepe thanks for your help ! I'm at 6 months after vaccine, and 5 with extreme fatigue, that's my biggest problem. Difficult to be confiant, I hope to be better next months


ReplyQuote
Mina
 Mina
(@mina)
Active Member
Joined: 11 months ago
Posts: 62
 

@andrewdb i have never taken beta blockers. The cardiologist prescribed me Bisoprolol, is it the same as Propranolol? I don't have high blood pressure. I'm afraid of side effects, i have very bad dizziness 


LD liked
ReplyQuote
MountainMama
(@mountainmama)
Active Member
Joined: 10 months ago
Posts: 35
 

Hi everyone, I wanted to give an update on trying the Long-Covid protocol.  Specifically, I’m in the middle of a 2-week round of Fluvoxamine (doctor prescribed) for the neurological symptoms (internal vibrations/buzzing, tingling in hands and feet, etc).  I have to say, I was shocked at how much those symptoms reduced in 24 hours and then have almost completely gone away after several days of taking the drug.  Also, for whatever reason, I also noticed a vast improvement in my dizziness the first few days.  Unfortunately, I caught a cold and so my dizziness is back (I had an inner ear infection 5 days after my second Moderna dose that left me deaf in one ear and persistently dizzy).  So I can’t tell if the dizziness is just connected to the cold and whether it will go away again, but the Fluvoxamine sure has helped with the scary neurological symptoms and possibly the dizziness when I’m not sick.  Not sure if that means the neuro-symptoms are caused by anxiety (Fluvoxamine is an SSRI regularly used to treat OCD) or whether it’s the anti-inflammatory nature of the Fluvoxamine or both or whether its just a coincidence, but I am glad I gave it a try.  I will report back after I complete my 2 week dosage and give it some time to see if things come back or not.  I hope this gives people some hope!  Obviously, I’m not a doctor and each case is different, but I’m glad my doc was willing to give the protocol a try with me.


DizzyinTexas, KitKat, gingerj and 3 people liked
ReplyQuote
gingerj
(@gingerjones)
Very Active Member
Joined: 1 year ago
Posts: 321
 

@twitch 

I get new symptoms...some of the old are less, but still there...


ReplyQuote
MountainMama
(@mountainmama)
Active Member
Joined: 10 months ago
Posts: 35
 

@jonsnow I am in the same boat as you except my ear inflammation left me permanently deaf in one ear.  I guess we will all have to make the decision whether to get a booster after all of this.  I suspect your age, health, and how at risk you are for COVID will be factors.  For me, I’m relatively healthy, in my 30s, and so I’m less at risk with developing severe Covid and am encouraged that they are finding better therapeutic treatments for it now. So personally, I’m not in any rush to get a booster because for me, the vertigo and hearing loss and neurological symptoms that set in a few days after my vaccine dose in May have been life altering.  


ReplyQuote
gingerj
(@gingerjones)
Very Active Member
Joined: 1 year ago
Posts: 321
 

@kenny 

Yes, they recommended a low dose (5mg) of prednisone and a statin, along with a low dose (81mg) of aspirin per day, for 30 days...


ReplyQuote
vaxdJJ4-21
(@jaydev55)
Active Member
Joined: 9 months ago
Posts: 95
 

For those that have gotten to 90% or better recovery, has the anxiety reduced to before shot levels?


ReplyQuote
Page 629 / 1080